Search health advice

Question

Posted by: Naz | 04/04/2019

Q
ADD

my son was diagnosed with ADD recently and started taking 18mg of neucon 4 days ago. he says that he still finds himself daydreaming/zoning out during lessons (grade 10) . he says he has to pull himself "back" and then is able to concentrate once more. does this medication take some time to settle in to be more effective? or do you think his dosage is too low? it worries me that he still loses concentration in class. Thank you

EXPERT’S REPLY

Posted 07/04/2019

A
His dose is most likely too low, but it is good practice to start at a lower dose to monitor a patients response. Please discuss an increase in the dose with his treating doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!